Write a review

Help Get my Lips Back to Normal State!! - California

Hi, I had juvederm injected in my lips 7 months...

Hi, I had juvederm injected in my lips 7 months ago (2 syringes injected).. The injector injected it on the sides of my mouth (around the corners) as well as in the sides of the lips and little at the peak of the lips. I have a natural small mouth with a pout with very little volume.

I hated the injection and didnt know there was a product that could dissolve it untill about 5 months later. So i went to have some dissolved in the lips.. it went down a bit in the lips.. then 1 month later went back to get the corners juvederm free for the corners were bothering me the most since it was affecting the way my mouth fell into my pout, and i couldnt talk as pretty as i normally do with my mouth. so the corners then went down a bit.. then 2 months later I still feel this juvederm in my mouth!! Specially in the corners and i hate the way it looks and at this point my mouth is uneven one side is lil plumper than the other due to all the injections of the dissolving product.

So i went again to get some more dissolving product injected strictly all around the corners so I dont feel it when i talk and sleep and it looks always puffy around the corners which really affects the way my mouth looks!! So its been 3 days later since the dissolving product was injected and i FEEL IT LOOKS PUFFIER!! I feel this did nothing but make it look worse.. Why?? I just want my normal lips back, thats all... Which at this point i feel is impossible due to its been 7 months!!

I feel this product doesnt dissolve all the way gone!!

My normal lips look way better than they do now!! It makes me so sad and I dont even wanna look in the mirror.. I have been dealing with this dilema for 7 months now.. It stresses me out and everyday i think it will look better but i feel it does the opposite. My lips still look uneven a little and they always feel bigger in the morning than in the evening...

I hate juvederm, i hate how its so soft and doesnt stay in place.. restalyne is way better for shaping your lip.

Please help me.. what could these puffy corners be? could it still be swollen 3 days later from the dissolving product?? will i ever get my normal lips back? Does the doctors fail to tell u your lips will never look the same after injections?? I just want someone to get my lips back to normal!! They make my face look anything but refreshed.. and my smile is very effected by it.

Why do I still have the puffiness on the corners of my mouth? will my mouth ever go back to it natural state? does injections change your normal mouth for life? can the dissolving product cause lumps? can injecting the lips with just a needle damage the sides of your mouth with bumps.. i just dont know what it is.. 7 months later and i still feel juvederm and doctors think im crazy... but i can show you a pic these are not my normal lips.

Was this review helpful? 1 other found this helpful

Comments (1)

OMG before I read this, I thought I'm crazy. I know I'm late to post a comment but I thank you from the bottom of my heart. I've had injected into my lips Juva and Resty , about 5 times before I discovered Sillikon 1000. When I saw Dr Joseph E for the first time I've asked him to inject some Sillikon to smooth the two bumps at the corner of my mouth. My sweet doctor couldn't see what I was seeing but he agree for me to pointed and he injected that area. It makes huge difference. I am sorry you had that experience but your post just released that thought that I might be crazy. So we have had same unsatisfactory result from Juvederm.
  • Reply